American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yuri I. Manin. The notion of dimension in geometry and algebra. Bull. Amer. Math. Soc. 43 (2006) 139-161. MR 2216108.
Abstract, references, and article information
View Article: PDF

[2] Ziv Ran. A united-set formula. Bull. Amer. Math. Soc. 8 (1983) 329-332. MR 684901.
Abstract, references, and article information
View Article: PDF

[3] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information
View Article: PDF

[4] A. Iarrobino. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972) 819-823. MR 0308120.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1